# SDR 97ZZZX3715

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE3316252M
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 358206
- Condition: Making Metal
- Location: Start/Gen Gear
- Part time: 332 hours
- Component: 3101807X
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S.O.A.P. SAMPLE RETURNED MAJOR CARBON STEEL PLATELETS AND TRACE COPPER.  DISASSEMBLY OF ENGINE REVEALED BEARING SEPARATOR OUTER DIAMETER TO OUTER RACE LAND CLEARANCE INSUFFICIENT RESULTING IN RUBBING.  BEARING OUTER RACE HAS HEAT DISCOLORATION.  BEARING SERIAL NR 0184.  NOTE:  S.O.A.P. WITH CARBON STEEL PLATELETS AND COPPER WOULD BE EXCLUSIVELY RELATED TO THIS PART NUMBER PMA BEARING FOR THE TPE331.  BEARING CAN BE EASILY INSPECTED FOR DISCOLORATION BY REMOVING STARTER GENERATOR AND BEARING SEAL RETAINER.
